# SDR HEEA955601

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50821
- Condition: Defective
- Location: M/R
- Part time: 664 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CONTROL SERVO CHATTERS AND WILL NOT TEST.  UNIT WAS ORIGINALLY SENT LOOSE IN AIRCRAFT N6097Z.
